MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CAREVO; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CAREVO; LIFT, PATIENT, NON-AC-POWERED
Model Number BAC1111-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was inspected by an arjo representative.No malfunction was found.Process of analyzing information is ongoing.Additional information will be provided upon conclusion of the investigation.
 
Event or Problem Description
Arjo was notified of an incident involving a carevo shower trolley.The resident was transferred from a bed to the carevo device using a sliding sling.During the transfer from the bed to the carevo device, the resident slipped between the bed and the carevo device.The carevo device slid away.According to the resident and the caregiver, the brake was not properly applied.At the time, the resident was assisted by 1 carer.The resident was then lifted off the floor using a passive lift.As a consequence the resident sustained bruises on forehead, left hip and had painful left foot.The resident did not go to hospital.She was examined by a nurse specialist.
 
Additional Manufacturer Narrative
Arjo was notified of an event involving a carevo shower trolley.It was reported that during a transfer (using a sliding sling) from a bed to the carevo device, the resident slipped between the bed and the carevo device.The carevo device slid away as the brake was not properly applied.The resident fell and was then lifted off the floor using a passive lift.As a consequence, the resident sustained bruises on the forehead and left hip, and had pain in the left foot.The resident was examined by a nurse specialist.The carevo inspection revealed no malfunction that could have contributed to the event.All the brakes were checked by the arjo representative and found to be functional.It was not possible to recreate the reported scenario.When the carevo had its brakes applied, it could not shift.It was reported that the brake of the carevo device was not applied properly during the event.Therefore, the carevo device moved away while transferring the resident from the bed to the carevo.This indicates incorrect device usage.The carevo instruction for use (ifu; 04.Ba.08_16) includes the following: - "warning: to avoid falling during transfer, always make sure that the brakes are applied on all equipment being used." - "apply all four castor brakes on the carevo shower trolley." the arjo device was being used for the resident handling at the time of the event.The device met its specifications, as no malfunction was found that could contribute to the event.The complaint decided to be reportable due to the resident fall reported.

Brand Name
CAREVO
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21135847
Report Number3007420694-2025-00007
Device Sequence Number15349225
Product Code FSA
UDI-Device Identifier05055982787178
UDI-Public(01)05055982787178(11)230414
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBAC1111-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight46 KG